No Cover Image

Journal article 648 views

On maximum likelihood estimation of parameters in incorrectly specified models of covariance for spatial data

A.J. Watkins, F.H.M. Al-Boutiahi, Alan Watkins Orcid Logo

Mathematical Geology, Volume: 22, Issue: 2, Pages: 151 - 173

Swansea University Author: Alan Watkins Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00891821

Published in: Mathematical Geology
ISSN: 0882-8121 1573-8868
Published: 1990
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Medicine, Health and Life Sciences
Issue: 2
Start Page: 151
End Page: 173